Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: E
Number of items: 1.

E

Esfahani, Alireza, Mantas, Georgios, Rodriguez, Jonathan and Neves, José Carlos (2016) An efficient homomorphic MAC-based scheme against data and tag pollution attacks in network coding-enabled wireless networks. International Journal of Information Security, 16 (6). pp. 627-639. ISSN 1615-5262 (Print), 1615-5270 (Online) (doi:10.1007/s10207-016-0351-z)

This list was generated on Mon Nov 12 20:08:32 2018 GMT.